# SDR QXEA2011042500291

- Difficulty date: April 23, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 21,711 hours, 19,203 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN REPAIR DOUBLER, ANTENNA DOUBLER, AND ADAPTER PLATE AT LOWER TCAS ANTENNA HAVE SURFACE CORROSION.  REMOVED CORROSION ON FUSELAGE SKIN REPAIR DOUBLER IAW SRM 51-21-00, FOUND TO BE IN LIMITS IAW RD8/4-53-505. DOUBLER CORROSION OUT OF LIMITS FABRICATED ANTENNA DOUBLER IAW DWG 85314193-103. REMOVED CORROSION ON ADAPTER PLATE IAW SRM 51-21-00 NO ALLOWABLE LIMITS FOR ADAPTER PLATE. RECEIVED NEW ADAPTER PLATE AND MATCH DRILLED TO STRUCTURE IAW Q400 51-40-07-02-01.  TREATED AND PAINTED SKIN REPAIR DOUBLER AND ANTENNA DOUBLER IAW SRM 51-21-10-02-01 AND 51-25-05-02-01.  INSTALLED DOUBLER AND ADAPTER PLATE IAW SRM 51-42-05-02-01.
